Skip to Content

Does bystolic 10 mg cause weight gain?

Question is Closed
Report Favorite

Answers (1)

4 Jan 2014

Hello,

A less common possible side effect is unusual weight gain or loss.

Take care,

masso.-

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Does clonidine or hyzaar cause a weight gain?

I have been using clonidine and hyzaar for high blood pressure for a few months now and noticed 10 to 15 pounds of weight gain. Has anyone else ...

3 answers 9 Apr 2010

Does bystolic work fast or do it take a couple of days to work with your high blood pressure meds?

The reason my doctor started me on bystolic is because everytime I went to go take my physical for work I will get real nervous and my blood pressure ...

1 answer 7 Oct 2010

Bystolic - Why is my blood pressure still so high?

I am 27 and was diagnosed with high blood pressure when I was 25. My father had high blood pressure and died of a heart attack at 49. I've been ...

4 answers 8 Feb 2012

Bystolic - Blood pressure?

I have blood pressure reading of 160/95.. Doctor changed me to Bystolic been taking it 2 days and still get readings of 150/93.. How many days should ...

1 answer 21 Apr 2012

Diltiazem HCL180mg is causing weight gain and distended stomach. I'm concerned?

Am concerned because weight gain has caused the high blood pressure. A foot injury forced me to quit my gym and every blood pressure Rx has caused ...

1 answer 22 Dec 2014